# SDR REXA2016021700239

- Difficulty date: February 17, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT COUNTERBALANCE BRACKET HAS A MOUNT LEG CRACKED ON BOTTOM. CONTINUATION CARD 81517711 OP 172.  R & R PAX DOOR AFT COUNTERBALANCE BRACKET, PN 601R38378-5.  REFERENCE MWC 81517711 OP 48 & 172 FOR DETAIL OF WORK PERFORMED.
